Quadratic reciprocity via resultants

Hambleton, S. and Scharaschkin, V. (2010) Quadratic reciprocity via resultants. International Journal of Number Theory, 6 6: 1413-1417. doi:10.1142/S179304211000354X

Author Hambleton, S.
Scharaschkin, V.
Title Quadratic reciprocity via resultants
Journal name International Journal of Number Theory   Check publisher's open access policy
ISSN 1793-0421
Publication date 2010-09
Sub-type Article (original research)
DOI 10.1142/S179304211000354X
Volume 6
Issue 6
Start page 1413
End page 1417
Total pages 5
Place of publication Singapore, Republic of Singapore
Publisher World Scientific Publishing
Language eng
Abstract We give a simple inductive proof of quadratic reciprocity using resultants.
Keyword Quadratic reciprocity
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
ERA 2012 Admin Only
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:09:59 EST by System User on behalf of School of Mathematics & Physics